# SDR CA021209004

- Difficulty date: July 14, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 810641
- Condition: Failed
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT DIVERTION, DUE TO OIL BY-PASS WARNING LIGHT AND LOW PRESSURE. EVIDENCE OF METAL FOUND GROUND RUN DONE, ENGINE FAILED.
